# SDR HEEA967709

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3442 · Weather Radar System
- Part: Radar Rt
- Part number: MI585200
- Condition: Malfunction
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWS FUSE AND RADAR INDICATOR SCREEN FLASHES RED IN FLIGHT.
